# SDR DALA2024010900391

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 99,117 hours, 45,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 659 1R WILL NOT ARM. CORRECTIVE ACTION: CYCLED 1R DOOR, DOOR ARMS REF B757 AMM 52-11. (5084662)
